# SDR MWEA001108

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,118 hours, 38,511 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 9910010657
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND VERTICAL STIFFENER INBOARD OF RIGHT TRUNNION CORRODED.  REMOVED AND REPLACED STIFFENER.  DURING REPAIR, SPAR WEB WAS DAMAGED, DOUBLE DRILLED.  REPAIRED SPAR PER TELEX MWX-ORD-00-00402.
